An orthogonal test of the $L$-functions Ratios Conjecture, II

Volume 146 / 2011

Steven J. Miller, David Montague Acta Arithmetica 146 (2011), 53-90 MSC: Primary 11M26; Secondary 11M41, 15B52. DOI: 10.4064/aa146-1-5

Authors

  • Steven J. MillerDepartment of Mathematics
    Williams College
    Williamstown, MA 01267, U.S.A.
    e-mail
  • David MontagueDepartment of Mathematics
    University of Michigan
    Ann Arbor, MI 48109, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image